# SDR UPS97822563

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 2704736
- Condition: Corroded
- Location: Bs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STRINGER 25R HAS EXFOLIATION CORROSION AT FS 100.  CORROSION IS FWD AND AFT OF FRAME.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SECTION OF STRINGER IAW SRM 51-1-21, 53-4-1 AND 51-1-20D.
